# SDR CA131219005

- Difficulty date: December 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 8,724 hours, 4,308 cycles
- Engine: Ge CF348C5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 601R317621
- Condition: Sheared
- Location: Pax Door
- Part time: 8,724 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE OPENING MAIN PASSENGER DOOR IN HANGAR,  WHEN THE OUTER DOOR HANDLE WAS PULLED, THE HANDLE SHEARED OFF AT THE TOP OF THE HANDLE ASSY.  REPLACEMENT HANDLE ON ORDER. ACFT TT 8724, CYCLES 4308. SUSPECT HANDLE HAS SAME TIME.
